# SDR REXA2020102200702

- Difficulty date: October 7, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 601R3523543
- Condition: Corroded
- Location: Bs 621
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BLOWOUT DIAPHRAGM FWD OF FS 621 IS DISPLACED.  REMOVED AND REPLACED CARGO BLOWOUT DIAPHRAGM FWD OF FS 621 BULKHEAD, IAW CRJ 200 AMM 53-61-17-000-801 AND SRM 51-41-02.
